# SDR DALA2017052504274

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE AT BS 1220, STRINGER 23R, HORIZONTAL PANEL SUPPORT HAS A DAMAGED FASTENER HOLE.  REPAIRED THE SUPPORT IAW SRM 51-70-11, FIG 1.
